MathSciNet Relay Station
MathSciNet bibliographic data
MR1402677 (97g:42025) 42C15 (47B38)
Cohen, Albert; Daubechies, Ingrid A new technique to estimate the regularity of refinable functions. Rev. Mat. Iberoamericana 12 (1996), no. 2, 527–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement